MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET

BAXTER HEALTHCARE CORPORATION CLEARLINK MULTI-PORT MANIFOLD; STOPCOCK, I.V. SET
Catalog Number 2C8921
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The events occurred during the week of (b)(6) 2020.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of clearlink system 3-port manifold sets leaked and fell apart.This was further described as ¿the fluids were leaking out of the extension tubing onto the floor, and onto the patient¿s gurney and or table¿.It was stated that ¿the leaks were coming from where the anesthesia extension tubing connects and many times the tubing just fell apart¿.This was identified during patient infusions.There was no patient injury or medical intervention associated with these events.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h3, h4 and h6.H10: the actual device was not available; however, a photograph of the sample was provided for evaluation.A visual inspection was performed to the photograph using the naked eye which did not identify any abnormalities that could have contributed to the reported condition.The reported condition is not clearly observed via the provided photograph and due to the nature of the returned sample no additional testing could be performed.Therefore, the reported event could not be objectively verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK MULTI-PORT MANIFOLD
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10511273
Report Number1416980-2020-05576
Device Sequence Number3507571
Product Code FMG
UDI-Device Identifier00085412071718
UDI-Public(01)00085412071718
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K932512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2025
Device Catalogue Number2C8921
Device Lot NumberDR20F20019
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANESTHESIA EXTENSION TUBING